# SDR 00FDEA00897

- Difficulty date: December 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6527082757
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY DOUBLE DRILLED HOLE AT BS 480 BL0, WL 208 FLOORBEAM UPPER CHORD FLANGE, AFT SIDE.  **  S/D  **  R&R PER IAW FEDEX SRM 53-10-8 FIG 3 AND FEDEX EA 7-5310-52494.
